# SDR USVA109516

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65478416
- Condition: Cracked
- Location: Rt Te Mid Flap
- Component: 65719712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MID INBOARD FLAP REAR SPAR UPPER ANGLE CRACKED 1 INCH LONG AT STATION WLB 73.  REPAIRED PER DALFORT AVIATION XEA NR X8-57-82.  (M)
